MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER,DIGITAL,ORAL,F/C,30 SEC

Medline Industries, LP MEDLINE; THERMOMETER,DIGITAL,ORAL,F/C,30 SEC
Catalog Number MDS9950H
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the highest it goes is 97 degrees and will not take any measurement above that.".
 
Additional Manufacturer Narrative
The customer said that the highest it goes is 97 degrees and will not take any measurement above that.Medline received complaint regarding 1 ea digital oral thermometer; sample/photo was provided, and the investigation results were not confirmed.The complaint was not confirmed, and no confirmed root cause was identified; the record states the unit was out of warranty and, because the sample is over 2 years old, this is most likely the reason why the sample has started to show signs of malfunction and wear/tear.No medical intervention, serious injury, or follow-up care has been reported, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER,DIGITAL,ORAL,F/C,30 SEC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50854534
Report Number1417592-2026-47526
Device Sequence Number15965915
Product Code SDV
UDI-Device Identifier00888277116514
UDI-Public00888277116514
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9950H
Device Lot NumberL220430001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/17/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown